# SDR DALA1103166903

- Difficulty date: January 2, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 74,872 hours, 34,218 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 175N20011
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATION FOUND ON LT SIDE OF VERTICAL STABILIZER TIME LIMITED REPAIR DONE IAW ERA 488591-14, REV 0.  A PERMANENT REPAIR DONE BY COMPOSITE SHOP ON NR 001 IAW ERA 488591-14, REV B.
